# SDR SWAA2021061477944

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT AFT CARGO BAY BS947 LBL9 WL178. ; / REINSTALLED LH WATER TANK SUPPORT ANGLE P/N 147A7410-19 BS 947 TO BS 967 LBL 10 WL 178 IAW SRM 51-40-02-0G 0 AND DWG# 147A7410 REV-E REINSTALLED ACB FLOOR TO BULK HEAD SUPPORT ANGLE P/N 149A8113-24 AT BS 927 TO BS 949 LBL 10 WL 178 IAW SRM 51-40-02-0G-0 AND DWG# 149A8103 REV-A APPLIED CORROSION INHIBITOR COMPOUND IN REPAIR AREA IAW SRM 51-20-01-0G-0 CLEANED THE REPAIR AREA IAW AMM 20-60-7; 1- THE REINSTALLATION OF LH WATER TANK SUPPORT ANGLE P/N 147A7410-19 BS 947 TO BS 967 LBL 10 WL 178 WAS DOCUMENTED ON TASK CARD # TTG8Q00590NQ.  2- THE INSTALLATION OF ACB FLOOR TO BULK HEAD SUPPORT ANGLE P/N 149A8113-24 AT BS 927 TO BS 949 LBL 10 WL 178 WAS DOCUMENTED ON TASK CARD # TTG8Q00591E3; VERIFIED REMOVAL AND REINSTALLATION OF STRUCTURE ITEMS FOR ACCESS WAS TRANSFERRED TO #TTG8Q00590NQ AND #TTG8Q00591E3.
